# SDR SWAA2022102865225

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 19,466 hours, 9,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Missing
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING AFT LOWER CORNER IS MISSING SCUFF PLATE FILLER PIECE. / [01] REMOVED AND REPLACED AFT CARGO DOOR AFT LOWER CORNER SCUFF PLATE FILLER PIECE PER AMM 53-11-02.
